# SDR 2005UALA00303

- Difficulty date: January 14, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A5736
- Condition: Torn
- Location: Gauge & Bag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREDEPLOYED, FOUND BOTTLE GAUGE BROKEN AND BAG TORN.  ASPIRATOR BENT.  ALL FLANGABLE LINKS POPPED A HOLE IN THE TOP TUBE, BLOWN OUT SEAM AND TORN FABRIC.  DEFECTS REPORTED BY THE OSV SHOP (WINSLOW) ARE OF A SLIDE/RAFT PREVIOUSLY INADVERTENTLY DEPLOYED BY CREW ON 12/17/2004 (IAD).  THERE WAS NO REPORTED ABNORMALITY DURING SLIDE DEPLOYMENT, HENCE THE REPORTED MULTIPLE DAMAGE ON THE SLIDE/RAFT ASSY FOUND IN THE SHOP ARE PROBABLY DUE TO MISHANDLING DURING SLIDE REMOVAL AND/OR TRANSPORTATION.
